Alert archive / Louisiana / Flash Flood Warnings in 2013

Flash Flood Warning 20, NWS Lake Charles, LA

September 20, 2013Allen Parish, Beauregard Parish, Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this flash flood warning at Sep 20, 2013, 10:47 PM CDT for Allen Parish, Beauregard Parish, Calcasieu Parish, Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 20, 2013, 10:47 PM CDT (03:47 UTC)
Expired
Sep 21, 2013, 1:30 AM CDT
In force
3 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Allen Parish, LA, Beauregard Parish, LA, Calcasieu Parish, LA

The radar

The Lake Charles radar (KLCH), 38 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 21, 12:00 AM CDTHEAVY RAIN 8.235 N Moss Bluff, LA8.23 INCHES OF RAIN MEASURED IN 3 HOURS FROM CALCASIEU PARISH ALERT GAUGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 3.8 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2013-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2607 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2013-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2607 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
1.5
Supercell composite
8.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

772 
WGUS54 KLCH 210347
FFWLCH
LAC003-011-019-210630-
/O.NEW.KLCH.FF.W.0020.130921T0347Z-130921T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1047 PM CDT FRI SEP 20 2013

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN CALCASIEU PARISH IN SOUTHWEST LOUISIANA...
  SOUTHERN BEAUREGARD PARISH IN SOUTHWEST LOUISIANA...
  SOUTHWESTERN ALLEN PARISH IN SOUTHWEST LOUISIANA...

* UNTIL 130 AM CDT

* AT 1043 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
WARNED AREA. RADAR ESTIMATES AND GUAGE REPORTS INDICATED THAT 3 
INCHES OF RAIN HAS FALLEN DURING THE PAST 90 MINUTES. 6 TO 8 INCHES 
HAVE FALLEN SINCE LATE LAST NIGHT. AN ADDITIONAL 1 TO 2 INCHES OF 
RAIN IS EXPECTED.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...DE
  QUINCY...RAGLEY...REEVES...STARKS...BUHLER...GILLIS...HARMONY...
  LONGVILLE...LUNITA AND ORETTA.

MINOR FLOODING HAS BEEN REPORTED IN MOSS BLUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO 
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO 
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN 
WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LAKE
CHARLES.

&&

LAT...LON 3059 9286 3043 9304 3043 9313 3038 9313
      3038 9311 3033 9317 3029 9369 3060 9347
      3063 9312

$$

SWEENEY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Sep 20, 9:33 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Sep 20, 9:33 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
933 PM CDT FRI SEP 20 2013

.DISCUSSION...
REGIONAL 88DS SHOW WIDESPREAD RAIN WITH EMBEDDED STORMS CONTINUING
AS EXPECTED ACROSS MOST OF THE REGION...THANKS TO STRONG SHORTWAVE
ENERGY ALOFT COMBINING WITH SFC FRONT TO THE WEST AND COPIOUS GULF
MOISTURE STREAMING OVERHEAD. LONE MOSTLY DRY AREA ATTM IS THE SERN
CORNER OF THE AREA BUT EWD PROPAGATION OF THE RAINFALL AS ASSOCIATED
FEATURES PROGRESS EWD WILL BRING THE DRY WEATHER TO AN END LATER
TONIGHT. INHERITED GRIDS/ZONES HAVE THIS EVENT COVERED WELL WITH
CATEGORICAL POPS AND FLOOD WATCH ALREADY IN PLACE...SO SEE NO
REASON TO MONKEY WITH ANYTHING SO NO UPDATE IS PLANNED ATTM.

STAY DRY EVERYONE.
25

&&

.PREV DISCUSSION... /ISSUED 657 PM CDT FRI SEP 20 2013/

AVIATION...GULF MOISTURE COMBINING WITH EAST PACIFIC MOISTURE
ALOFT FROM THE REMNANTS OF MANUAL WITH AN ONCOMING COLD FRONT WILL
ALL COMBINE TO CONTINUE RAIN WITH EMBEDDED TSTMS TNITE. MVFR WILL
RULE WITH BETTER CHANCES FOR TSTMS AROUND LCH AND LFT OVER THE
NEXT FEW HOURS...SHIFTING OVER TO AEX AND LFT TOWARDS MORNING.
CANNOT RULE OUT TSTM ACTIVITY AHEAD OF THE FRONT AT BPT AND LCH ON
SATURDAY BUT WILL OPT TO LEAVE OUT MENTION OF TSTMS FOR NOW AND
WILL MAINTAIN MVFR CIGS LOWERING TO IFR AT LCH AND AEX. NORTH
WINDS WITH A SHALLOW FRONTAL SURFACE LATER ON SATURDAY WILL
MAINTAIN LOW END MVFR WITH LIGHT RAIN.

SWEENEY

PREV DISCUSSION... /ISSUED 346 PM CDT FRI SEP 20 2013/

DISCUSSION...
WIDESPREAD SHRA/TSRA CONTINUES TO STREAM N ACROSS THE NW GULF
INTO SE TX/C AND S LA TODAY. BROADENING OUT TO THE BIGGER PICTURE
INCLUDES THE COLD FRONT ACROSS C TX NE THROUGH THE ARKLATEX. ALONG
AND AHEAD OF THE FRONT INCLUDES SEVERAL UPPER LEVEL IMPULSES...INCLUDING
THE REMNANTS OF EAST PACIFIC HURRICANE MANUAL...COUPLED WITH
ABUNDANT MOISTURE FROM THE GULF OF MEXICO. PUT IT TOGETHER...AND
WE HAVE BEGUN THE FIRST SIGNIFICANT RAIN EVENT OVER THE REGION IN
OVER 4 MONTHS.

THUS FAR...LCH DUAL POL RADAR ESTIMATES SHOWS A LARGE AREA OF 2-4
INCHES ACROSS SE TX/W LA...WITH A FEW AREAS RECEIVING AMOUNTS OVER
5 INCHES ACROSS ORANGE COUNTY AND SW CALCASIEU INTO W CAMERON
PARISHES. WITH THE DRY CONDITIONS EXPERIENCED OF LATE...MOST OF
THIS INITIAL RAINFALL IS RUNNING OFF INTO THE AREAS STREAMS/DITCHES
AND THE REMAINDER IS BEING ABSORBED.

THE FRONT IS EXPECTED TO CONTINUE SOUTHEASTWARD TONIGHT INTO SAT
ACROSS THE AREA. THE FRONT IS EXPECTED TO MOVE PARTIALLY ACROSS
THE COASTAL WATERS...IN WHICH A FRONTAL LOW/TROF IS EXPECTED TO
FORM OFF THE TX COAST SAT NIGHT INTO SUN. WITH THIS FEATURE...COPIOUS
AMOUNTS OF OVER-RUNNING SHRA/ISO TSRA WILL CONTINUE OVER MOST OF
THE REGION SAT NIGHT INTO SUN. WITH ADDITIONAL RAINFALL OF 5-6
INCHES EXPECTED TONIGHT THROUGH SUN MORNING...HAVE ISSUED A FLASH
FLOOD WATCH FOR ALL OF SE TX/C AND S LA THRU SUN MORNING.

THE REMAINDER OF THE FORECAST HAS LESS CONFIDENCE WITH THE ENDING
OF THIS PRECIPITATION EVENT. WITH THE MODEL CONSENSUS NOW STALLING
THIS FRONTAL LOW OVER THE NW GULF THRU TUE...HAVE BUMPED UP THE
POPS MON INTO TUE...ESPECIALLY OVER SC LA WHERE THE BEST
MOISTURE/LIFT APPEARS TO REMAIN.

DML

MARINE...
A PERSISTENT BUT MODERATE SOUTHEASTERLY FLOW IS MAINTAINING
ELEVATED SEAS OVER THE COASTAL WATERS...AND EXERCISE CAUTION
CONDITIONS WILL CONTINUE THROUGH SATURDAY. THIS FLOW WILL ALSO
CONTINUE MINOR COASTAL FLOODING THROUGH SATURDAY. IN ADDITION...NUMEROUS
TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE
WEEKEND AS A COLD FRONT ENTERS AND STALLS OVER THE COASTAL WATERS.

DML

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  74  84  69  82  68 /  90  90  90  40  40
KBPT  75  83  70  84  69 /  90  90  80  40  30
KAEX  71  83  65  82  63 /  90  90  60  20  20
KLFT  73  84  70  81  68 /  90  90  90  50  40

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
     ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
     CALCASIEU...EAST CAMERON...EVANGELINE...IBERIA...JEFFERSON
     DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
     LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON...
     WEST CAMERON.

     COASTAL FLOOD ADVISORY UNTIL 7 AM CDT SATURDAY FOR THE FOLLOWING
     ZONES: CALCASIEU.

     COASTAL FLOOD ADVISORY UNTIL 7 PM CDT SATURDAY FOR THE FOLLOWING
     ZONES: EAST CAMERON...IBERIA...ST. MARY...VERMILION...WEST
     CAMERON.

TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
     ZONES: HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN
     NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON...TYLER.

     COASTAL FLOOD ADVISORY UNTIL 7 PM CDT SATURDAY FOR THE FOLLOWING
     ZONES: JEFFERSON.

GM...SMALL CRAFT EXERCISE CAUTION THROUGH SATURDAY EVENING FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
     ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
     TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
     WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60
     NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60
     NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
     CITY LA FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Sep 20, 5:51 AM CDT, 16 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
551 AM CDT FRI SEP 20 2013

GMZ430-432-435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-
216-259>262-211100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-VERNON-RAPIDES-AVOYELLES-
BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-
ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-
ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
551 AM CDT FRI SEP 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
SCATTERED SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD
THROUGH TONIGHT AS AN UPPER TROUGH AND SURFACE FRONT MOVE THROUGH
THE AREA. WITH ABUNDANT MOISTURE OVER THE REGION...RAINFALL WILL
BE HEAVY AT TIMES. RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES CAN BE
EXPECTED MAINLY NORTHWEST OF A LINE FROM BEAUMONT TO ALEXANDRIA
WITH LOCALLY HIGHER TOTALS POSSIBLE. AT THIS TIME...DO NOT EXPECT
FLOODING TO BE A PROBLEM GIVEN RECENT DROUGHT CONDITIONS.
HOWEVER...LOCALIZED FLOODING COULD BECOME AN ISSUE IN AREAS OF
HIGH RAINFALL RATES AS WELL AS URBAN AREAS.

SEVERE WEATHER IS NOT EXPECTED ALTHOUGH STORMS WILL BE CAPABLE OF
PRODUCING OCCASIONAL TO FREQUENT CLOUD TO GROUND LIGHTNING.

A COASTAL FLOOD ADVISORY IS ALSO IN EFFECT DUE TO WATER PILE-UP
ALONG THE COAST DUE TO PERSISTENT EASTERLY WINDS. MINOR...MAINLY
NUISANCE...FLOODING WILL AFFECT SECONDARY ROADS AND LOW AREAS
NEAR COASTAL HIGHWAYS AS TIDES RUN FROM ONE TO ONE AND A HALF FEET
ABOVE NORMAL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
WIDESPREAD MODERATE TO HEAVY RAINFALL WILL CONTINUE SATURDAY AS
THE SYSTEM SLOWS AND BECOMES STALLED OVER THE REGION. ADDITIONAL
RAINFALL TOTALS BETWEEN 1 AND 3 INCHES WILL BE POSSIBLE WITH
LOCALLY HIGHER AMOUNTS. WIDESPREAD FLOODING IS NOT
EXPECTED...BUT MINOR FLOODING COULD OCCUR IN URBAN LOCATIONS AND
POOR DRAINAGE AREAS AS WELL AS LOW SPOTS NEAR CREEKS AND BAYOUS.

MINOR COASTAL FLOODING WILL ALSO BE POSSIBLE AT LEAST THROUGH
SATURDAY AS EASTERLY WINDS CONTINUE.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTERS IS NOT ANTICIPATED.
HOWEVER...INDIVIDUALS SHOULD MONITOR THE LATEST UPDATES AND
FORECASTS REGARDING THE POSSIBILITY OF LOCALIZED FLOODING.

GMZ450-452-455-470-472-475-211100-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
551 AM CDT FRI SEP 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
EXERCISE CAUTION CONDITIONS WILL CONTINUE OVER THE COASTAL WATERS
AS MODERATE EASTERLY WINDS PERSIST ALONG WITH SEAS BETWEEN 3 AND 6
FEET.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AS
A COLD FRONT APPROACHES THE REGION. OCCASIONAL TO FREQUENT CLOUD
TO WATER LIGHTNING...GUSTY WINDS AND VERY HEAVY RAINFALL WILL BE
POSSIBLE WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE SATURDAY...THEN
BECOME MORE SCATTERED INTO EARLY NEXT WEEK. OCCASIONAL TO FREQUENT
CLOUD TO WATER LIGHTNING...GUSTY WINDS AND VERY HEAVY RAINFALL MAY
ACCOMPANY THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.

24

In the hours before

Local storm report, Sep 20, 10:36 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1036 PM CDT FRI SEP 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HEAVY RAIN       1 N MOSS BLUFF          30.32N 93.20W
09/20/2013  M7.90 INCH       CALCASIEU          LA   NWS EMPLOYEE

            OFF-DUTY NWS EMPLOYEE HAS MEASURED 7.90 INCHES OF RAIN
            SINCE MIDNIGHT...INCLUDING NEARLY 3 INCHES SINCE 9 PM.

&&

25

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 8:02 PM CDTAreal Flood AdvisoryLCHVernon118 min
Sep 20, 10:10 PM CDTAreal Flood AdvisoryLCHAllen, Beauregard, Calcasieu, Evangeline, Jefferson Davis, Rapides and 1 more110 min
Sep 20, 10:35 PM CDTFlash Flood WarningLCHAllen, Calcasieu, Jefferson Davis3 hr
Sep 20, 11:59 PM CDTFlash Flood WarningLCHAcadia, Allen, Beauregard, Calcasieu, Cameron, Evangeline and 2 more3 hr
Sep 21, 12:22 AM CDTRiver Flood WarningLCHCalcasieu49 hr
Sep 21, 12:35 AM CDTAreal Flood AdvisoryLCHCalcasieu, Cameron115 min
Sep 21, 2:25 AM CDTAreal Flood AdvisoryLCHAcadia, Jefferson Davis, Lafayette, Saint Landry, Saint Martin, Vermilion4 hr
Sep 21, 2:38 AM CDTSpecial Marine WarningLCH82 min
Sep 21, 2:41 AM CDTSpecial Weather StatementLCHAcadia, Vermilion49 min
Sep 21, 3:09 AM CDTFlash Flood WarningLCHAcadia, Allen, Beauregard, Calcasieu, Evangeline, Jefferson Davis6 hr
Sep 21, 3:56 AM CDTSpecial Marine WarningLCH94 min
Sep 21, 3:58 AM CDTSpecial Weather StatementLCHIberia, Vermilion62 min
Sep 21, 4:58 AM CDTAreal Flood AdvisoryLCHIberia, Saint Martin, St. Mary5 hr
Sep 21, 5:15 AM CDTRiver Flood WarningLCHCalcasieu4 days
Sep 21, 7:14 AM CDTRiver Flood WarningLCHCalcasieu6 days
Sep 21, 9:02 AM CDTAreal Flood WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis6 hr
Sep 21, 11:46 AM CDTSmall Craft AdvisoryLCH31 hr

Nearby

Flash Flood Warnings in Louisiana, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.